Entropy, Inequality and Statistical Complexity for the Modified Poschl-Teller Potential in Non-Extensive Formalism

Gemici-Deveci D., Aydiner E.

5th International Conference on Mathematical Modeling in Physical Sciences (IC-MSquare), Athens, Greece, 23 - 26 May 2016, vol.738 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 738
  • Doi Number: 10.1088/1742-6596/738/1/012044
  • City: Athens
  • Country: Greece
  • Istanbul University Affiliated: Yes


In this study we have obtained non-extensive entropies and have showed that these entropies satisfy the non-extensive uncertainty relation for the wave function corresponding to the modified Poschl-Teller potential. We have also computed statistical complexity depending on entropic index q for the same wave function and we have showed that complexity decreases by increasing of q.